# SDR AMCR200700004

- Difficulty date: December 7, 2007
- Submitted: December 7, 2007
- Operation: General aviation
- Filed by: Alticor Inc, repair station AMCR163C
- Aircraft: N279DV
- Make and model: Cessna 525
- Aircraft serial: 0070
- Aircraft time: 536 hours, 408 cycles
- Engine: Wilint FJ44
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Jam-Nut
- Part number: NAS509L6
- Condition: Wrong Part
- Location: Te Flaps
- Part time: 536 hours, 408 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE WITH SL525B-27-01 WHICH IS CHECKING FLAP PUSH ROD FOR IMPROPER SAFETY WIRING, FOUND THAT THE AFT JAM NUT (NAS509L6) WAS UP AGAINST THE CENTER STUD (6365028-10) RATHER THAN TIGHT AGAINST THE ROD END TUBE (6365028-9). EVERYTHING WAS SAFETIED IN THIS POSITION.
